# SDR AALA201511059003

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 42,376 hours, 25,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FWD FLIGHT ATTENDANT POSITION, RED LIGHT DOES NOT BLINK, LIGHT IS OPERABLE.  REPLACED FLASHLIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
